# SDR 06FDEA04385

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 360 BETWEEN STR 15L-16L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM# N00920 AND SRM 53-30-3 FIG 2, REPAIR DOES NOT HAVE REQUIRED NUMBER OF FASTENER ROWS.  REMOVED DOUBLER, EVALUATED REPAIR AND FOUND IT TO BE IAW WITH BACO DRAWING NR 69-61171.  REINSTALLED REPAIR AND RESTORED FINISH REF SRM 51-30-02.  CLASSIFIED AS A MAJOR REPAIR.
